MathSciNet Relay Station
MathSciNet bibliographic data
MR2373080 35P30 (35J60 47J10 47J30)
Mihăilescu, Mihai; Rădulescu, Vicenţiu Continuous spectrum for a class of nonhomogeneous differential operators. Manuscripta Math. 125 (2008), no. 2, 157–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement